# SDR SWAA2012062205156

- Difficulty date: June 16, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 35,361 hours, 24,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 832 TO BS 851, BETWEEN STR 29R TO STR 29L.  REPAIRED STRINGER PER SRM AND DWG.
